# SDR FDEA202506251047

- Difficulty date: June 25, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 63,481 hours, 41,269 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Zone 600 Flap
- Component: Flap, Boeing
- Component part number: 113N200330
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 86-84 RH WING IB MAIN FLAP, CORROSION ON UPPER SURFACE EDGE, AT OB JUNCTION OF   AFT FLAP. REMOVED, REPAIRED AND REINSTALLED RH WING MAIN FLAP UPPER SURFACE EDGE (WEDGE) AT   O/B JUNCTION AT AFT FLAP IAW SRM 51-40-02, SRM 51-70-10-2R REPAIR 4 & SRM 57-53-01-2R,   MAJOR REPAIR.
